# SDR 96ZZZX3210

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10084
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 478360
- Condition: Defective
- Location: Fuel
- Component: Facet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP WILL NOT RUN AND TRIPS CIRCUIT BREAKER.
